# SDR 2016FA0000577

- Difficulty date: October 29, 2016
- Submitted: November 23, 2016
- Operation: General aviation
- Aircraft: N656Z
- Make and model: Cessna 560XL
- Aircraft serial: 5600656
- Aircraft time: 4,330 hours, 3,351 cycles
- Engine: Pwa PW535A
- Engine time: 4,330 hours, 3,351 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 99144131
- Part serial: L8843
- Condition: Inoperative
- Location: Fuel Flow
- Part time: 4,330 hours, 3,351 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL FLOW STOPPED INDICATING. FOUND FUEL FLOW TRANSMITTER TO BE INOPERATIVE. REMOVED AND REPLACED WITH OVERHAULED UNIT.
